215°
EXPIRED
Beechams Active Cold Relief Caplets @ Poundland
Beechams Active Cold Relief Caplets @ Poundland

Beechams Active Cold Relief Caplets @ Poundland

Buy forBuy forBuy for£1
GETGet dealVisit site and get deal
Great if you've got a cold, feeling the symptoms of flu, etc. 500mg Paracetamol, 25 mg caffeine and 5 mg phenylephrine hydrochloride (decongestant). Same ingredients as some of the other Beechams products, and at £1.00 for 14 caplets, they're an absolute bargain.

In a handy wallet-style pack that means you can rip out two caplets at a time so you've got some handy wherever you are!

Tesco currently selling for £2.39 (normally £3.39), Boots around £3.60ish.

8 Comments

ipruprofen 39p in most supermarkets

seanjames;7494396

ipruprofen 39p in most supermarkets



Why on earth would you only use an anti-inflammatory when you have flu?

Phenylephrine & Paracetamol are far more beneficial. Though this isn't a great deal as you can get the store brand Max Strength Cold & Flu tablets for less than half the price which are identical and contain the exact same ingredients. Your comment was kinda irrelevant though...

HomeBargains 99p

Such small packs though...

nearly paid over £3 for these in the supermarket this afternoon, glad i waited

Original Poster

Rory Joe;7495767

Though this isn't a great deal as you can get the store brand Max … Though this isn't a great deal as you can get the store brand Max Strength Cold & Flu tablets for less than half the price which are identical and contain the exact same ingredients. Your comment was kinda irrelevant though...



Just looked at Boots own brand of these - 16 capsules for £1.99. £1.46 for 16 from Tesco - where can you get these for 50p a pack? I'd buy them if I knew where.

nice.

Banned

poundland used to sell lethal doses of paracetamol- even when the regulators asked them to stop. Maybe if you ask the manager nicely he'll sell you a hundred boxes of these for a a discount
Post a comment
Avatar
@
    Text